Cross Reference Down

Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538.

This work cites the following items of the Benford Online Bibliography:


Adhikari, AK (1969). Some Results on Distribution of Most Significant Digit. Sankhya-The Indian Journal of Statistics Series B, 31 (Dec), pp. 413-420. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Adhikari, AK and Sarkar, BP (1968). Distribution of most significant digit in certain functions whose arguments are random variables. Sankhya-The Indian Journal of Statistics Series B, no. 30, pp. 47-58. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Bumby, R and Ellentuck, E (1969). Finitely additive measures and the first digit problem. Fundamenta Mathematicae 65, 33-42. ISSN/ISBN:0016-2736. View Complete Reference Online information Works that this work references Works that reference this work
Cigler, J (1964). Methods of summability and uniform distribution mod 1. Compositio Mathematica 16, 44-51. View Complete Reference Online information Works that this work references Works that reference this work
Cigler, J and Helmberg, G (1961). Neuere Entwicklungen der Theorie der Gleichverteilung. Jahresbericht der Deutschen Mathematiker Vereinigung 64, 1-50. View Complete Reference Online information Works that this work references Works that reference this work
Cohen, DIA (1976). An Explanation of the First Digit Phenomenon. Journal of Combinatorial Theory Series A 20(3), 367-370. ISSN/ISBN:0097-3165. View Complete Reference No online information available Works that this work references Works that reference this work
Davis, B (1976). Some Remarks on Initial Digits. Fibonacci Quarterly 14(1), 13-14. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Duncan, RL (1967). An application of uniform distributions to the Fibonacci numbers. Fibonacci Quarterly 5, 137-140. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Duncan, RL (1969). Note on the initial digit problem. Fibonacci Quarterly 7(5), 474-475. View Complete Reference Online information Works that this work references Works that reference this work
Duran, JP (1974). Almost convergence, summability and ergodicity. Canadian Journal of Mathematics 26(2), 372-387. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Furlan, LV (1946). Das Harmoniegesetz der Statistik: Eine Untersuchung ueber die metrische Interdependenz der sozialen Erscheinungen. Basel, Verlag fuer Recht und Gesellschaft AG, xiii:504p. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Furry, WH and Hurwitz, H (1945). Distribution of numbers and distribution of significant figures. Nature 155(3924), 52-53. View Complete Reference Online information Works that this work references Works that reference this work
Geiringer, H (1948). Review of L.V. Furlan’s book. Journal of the American Statistical Association 43, 325-328. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Gini, C (1957). Sulla frequenza delle cifre iniziali dei numeri osservati. Bull. Inst. Internat. Stat., 29th session, 35(2), 57-76. ITA View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Good, IJ (1965). Letter to the Editor. The American Statistician 19(3), 43. View Complete Reference Online information Works that this work references Works that reference this work
Goudsmit, SA and Furry, WH (1944). Significant figures of numbers in statistical tables. Nature 154(3921), 800-801. ISSN/ISBN:0028-0836. View Complete Reference Online information Works that this work references Works that reference this work
Hafner, EM (1979). Circular slide roulette. IEEE Communications Magazine 17(2), pp. 29-32. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Herzel, A (1956). Sulla distribuzione delle cifre iniziali die numeri statistic [On the frequency of initial digits of statistical numbers]. Atti XV e XVI Riunione sci., Roma, pp. 205-228. ITA View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L (1969). Remark on a paper by R.L. Duncan concerning the uniform distribution mod 1 of the sequence of the logarithms of the Fibonacci numbers. Fibonacci Quarterly 7, pp. 465-466, 473. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Shiue, JS (1973). Remark on a paper by Duncan and Brown on the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 11(3), pp. 292-294. View Complete Reference No online information available Works that this work references Works that reference this work
Moser, L and Macon, N (1950). On the distribution of first digits of powers. Scripta Mathematica 16, pp. 290-292. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Poincaré, H (1912). Répartition des décimales dans une table numérique. pp 313-320 in: Calcul des Probabilités, Gauthier-Villars, Paris. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1969). On Distribution of First Significant Figures. American Mathematical Monthly 76(4), 342-348. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Sarkar, BP (1973). An Observation on the Significant Digits of Binomial Coefficients and Factorials. Sankhya - The Indian Journal of Statistics Series B 35(3), 363-364. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Sentance, WA (1973). A further analysis of Benford’s law. Fibonacci Quarterly 11, 490-494. View Complete Reference No online information available Works that this work references Works that reference this work
Shenton, LR (1968). Periodicity and density of modified Fibonacci sequences. Fibonacci Quarterly 6(2), 109-116. View Complete Reference No online information available Works that this work references Works that reference this work
Thorp, E and Whitley, R (1971). Poincaré's conjecture and the distribution of digits in logarithm tables. Compositio Mathematica 23(2), 233-250. View Complete Reference Online information Works that this work references Works that reference this work
Tsao, NK (1974). On the Distributions of Significant Digits and Roundoff Errors. Communications of the ACM 17(5), 269-271. ISSN/ISBN:0001-0782. DOI:10.1145/360980.360998. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benford’s law. The American Statistician 26(3), 65-66. View Complete Reference Online information Works that this work references Works that reference this work
Weaver, W (1963). The distribution of first significant digits. pp 270-277 in: Lady Luck: The Theory of Probability, Doubleday Anchor Series, New York. Republished by Dover, 1982. ISSN/ISBN:978-0486243429. View Complete Reference Online information Works that this work references Works that reference this work
Whitney, RE (1972). Initial digits for the sequence of primes. American Mathematical Monthly 79(2), pp. 150-152. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benford’s law. Fibonacci Quarterly 9, 87-88. View Complete Reference No online information available Works that this work references Works that reference this work